Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 58, NWS Midland/Odessa, TX

April 29, 2007Crane County, Pecos County, Ward County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Apr 29, 2007, 7:52 AM CDT for Crane County, Pecos County, Ward County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2007, 7:52 AM CDT (12:52 UTC)
Expired
Apr 29, 2007, 11:45 AM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

Counties Crane County, TX, Pecos County, TX, Ward County, TX

The radar

The Midland/Odessa radar (KMAF), 96 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 0.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 291255
FFWMAF
TXC103-371-475-291645-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
752 AM CDT SUN APR 29 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN WARD COUNTY IN WEST TEXAS...
  CRANE COUNTY IN WEST TEXAS...
  PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 1145 AM CDT

* AT 747 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUBBS
  CORNER...THE MONAHANS SANDHILLS ST...ROYALTY...MONAHANS...
  IMPERIAL...GIRVIN...CRANE AND CORDONA LAKE

STORMS WITH VERY HEAVY RAIN ARE MOVING NORTH INTO THE AREA WITH 
RAINFALL RATES OF ONE AND A HALF TO TWO INCHES AN HOUR. ADDITIONAL 
RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL FOR FLOODING 
IN THE WARNED AREA.

DO NOT ALLOW CHILDREN TO PLAY IN STORM RUNOFF. CULVERTS... DITCHES...
STORM DRAINS... SWOLLEN CREEKS AND ALL OTHER AREAS WHERE RAPID WATER
FLOW IS OBSERVED ARE ESPECIALLY DANGEROUS. CHILDREN CAN BE EASILY 
SWEPT AWAY AND DROWN IN MOMENTS. 

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3082 10347 3032 10265 3071 10233 3161 10233
      3163 10298 3125 10303

$$
1 follow-up statement
000 
WGUS74 KMAF 291645
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1136 AM CDT SUN APR 29 2007

TXC103-371-475-291646-
WARD-CRANE-PECOS-
1136 AM CDT SUN APR 29 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 AM CDT FOR CRANE AND
   EASTERN WARD COUNTIES...
...A FLASH FLOOD WARNING WILL CONTINUE FOR EASTERN PECOS COUNTY UNTIL
   1 PM CDT...

AT 11:40 AM CDT...THE HEAVY RAIN THAT PROMPTED FLASH FLOOD WARNINGS
FOR CRANE AND AND EASTERN WARD COUNTIES HAD MOVED OUT OF THOSE 
AREAS...SO THE THREAT OF FLASH FLOODING HAS DECREASED. AS RAINFALL
HAS ONLY VERY RECENTLY DECREASED OVER EASTERN PECOS COUNTY...RUNOFF 
IS EXPECTED TO CONTINUE THROUGH 1 PM CDT AS VERY HEAVY RAINFALL
TOTALS WERE OBSERVED...LIKELY IN EXCESS OF FOUR INCHES SOUTH OF
BAKERSFIELD. THE FLASH FLOOD WARNING FOR EASTERN PECOS COUNTY WILL
CONTINUE THROUGH 1 PM CDT.

PEOPLE ACROSS NORTHERN PECOS COUNTY...CRANE COUNTY...AND WARD COUNTY
SHOULD REMAIN ALERT THE POSSIBILITY OF ADDITIONAL FLOODING. 
AT 11:40 AM CDT...ADDITIONAL THUNDERSTORMS WERE DEVELOPING ACROSS
EASTERN REEVES COUNTY THROUGH NORTHERN PECOS COUNTY...MOVING NORTH.
IF VERY HEAVY RAINFALL OCCURS...ADDITIONAL FLOOD WARNINGS MAY BE 
NECESSARY.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

LAT...LON 3082 10347 3032 10265 3071 10233 3161 10233
      3163 10298 3125 10303

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 4:39 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 29, 4:39 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
439 AM CDT SUN APR 29 2007

.DISCUSSION..
HYDROMETEOROLOGICAL IMPACT EVENTS WILL CENTER ON SEVERE CONVECTION
AND FLASH FLOODING THROUGH TONIGHT...WITH ANOTHER ROUND OF
CONVECTION EXPECTED WEDNESDAY AND WEDNESDAY NIGHT.

EXIGENCIES OF THE CURRENT WEATHER SITUATION PRECLUDE A DETAILED
DISCUSSION. UPPER LOW OVER NORTHERN MEXICO HANDLED WELL BY THE
MODELS AND WE SEE LITTLE NEED TO DEVIATE FROM A CONSENSUS OF THEIR
SOLUTIONS. MAXIMUM QPF WILL BE OVER WESTERN ZONES TODAY UNDER
FAVORABLE LARGE SCALE DYNAMIC LIFT AND INCREASING PWAT. THIS AXIS
WILL SHIFT EAST DURING THE AFTERNOON AND EVENING HOURS...WITH A
MAX QPF OVER AN INCH EXPECTED OVER THE LOWER TRANS PECOS TONIGHT.
GIVEN ANTECEDENT CONDITIONS WE WILL ISSUE A FLASH FLOOD WATCH
THROUGH 12Z MONDAY FOR THE DAVIS MOUNTAINS SOUTH TO THE RIO GRANDE
AND EAST TO THE PECOS. SEVERE CONVECTION ALSO A POSSIBILITY...
ESPECIALLY IN AREAS WHERE INSOLATION IS MAXIMIZED.

PRECIP WILL SHIFT EAST MONDAY AS LIFT AND MOISTURE ASSOCIATED WITH
THE AFOREMENTIONED UPPER LOW TRANSLATES EAST. WILL HOLD ONTO POPS
ACROSS EASTERN AND CENTRAL ZONES IN THE MORNING...THEN ACROSS THE
EAST DURING THE AFTERNOON AND EVENING. SHORTWAVE RIDGING BETWEEN
THIS SYSTEM AND ANOTHER DEVELOPING OVER THE SOUTHWESTERN DESERTS
WILL BE BRIEF...WITH DEEPER MOISTURE EXPECTED AREAWIDE WEDNESDAY
AND WEDNESDAY NIGHT. COULD SEE ANOTHER ROUND OF HEAVY RAINFALL WITH
THIS NEXT SYSTEM. THEREAFTER...MODELS ARE ALL OVER THE PLACE WITH
REGARDS TO THE EVOLUTION OF A DEEP UPPER TROUGH OVER THE WESTERN
CONUS. CONFIDENCE IN ANY ONE SOLUTION IS POOR AT THE MOMENT...
HENCE NO SIGNIFICANT CHANGES WERE MADE TO THE ONGOING EXTENDED
FORECAST.

TEMPERATURES WERE TRENDED DOWNWARD A BIT OWING TO EXPECTED
EVAPOTRANSPIRATION AND LOWERED INSOLATION WEDNESDAY THROUGH FRIDAY...
OTHERWISE A BLEND OF THE GFS AND GFS ENSEMBLE MEANS WERE USED.
HPC QPF LOOKS REASONABLE BUT DID LOWER AMOUNTS TONIGHT BY ABOUT 20
PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              79  62  75  61  /  40  70  70  20
CARLSBAD NM                76  58  85  58  /  60  50  20  10
DRYDEN TX                  81  63  83  64  /  60  90  50  20
FORT STOCKTON TX           79  60  83  63  /  60  80  40  20
GUADALUPE PASS TX          72  53  81  59  /  70  40  20  10
HOBBS NM                   76  59  82  60  /  50  60  20  20
MARFA TX                   74  51  79  50  /  70  50  20  10
MIDLAND INTL AIRPORT TX    78  60  79  60  /  40  80  50  20
ODESSA TX                  79  60  81  61  /  50  80  50  20
WINK TX                    81  60  87  60  /  60  70  30  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH FROM 7 AM THIS MORNING TO 7 AM CDT MONDAY FOR
     THE FOLLOWING ZONES...BIG BEND AREA...DAVIS/APACHE
     MOUNTAINS AREA...MARFA PLATEAU...PECOS...PRESIDIO VALLEY...
     TERRELL.

&&

21/70
Hazardous weather outlook, Apr 29, 5:33 AM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
533 AM CDT SUN APR 29 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-292100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
533 AM CDT SUN APR 29 2007 /433 AM MDT SUN APR 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. IN ADDITION...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM CDT MONDAY FOR THE
BIG BEND...THE DAVIS MOUNTAINS AND MARFA PLATEAU...AND THE LOWER
TRANS PECOS REGIONS OF WEST TEXAS.

A SLOW MOVING UPPER LEVEL STORM SYSTEM OVER NORTHERN MEXICO WILL
COMBINE WITH DAYTIME HEATING AND ABUNDANT MOISTURE TO PRODUCE
NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT
ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME OF
THESE STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF GOLFBALLS AND WINDS IN EXCESS OF 60 MPH. IN
ADDITION...RAINFALL RATES OVER AN INCH PER HOUR MAY RESULT IN
FLASH FLOODING OF ARROYOS...DRAWS...AND OTHER LOW LYING AREAS
SUSCEPTIBLE TO FLASH FLOODING. LASTLY...RUNOFF FROM THESE STORMS
WILL PRODUCE ELEVATED FLOWS ON THE RIO GRANDE FROM CANDELARIA
DOWNSTREAM THROUGH BIG BEND NATIONAL PARK TO SANDERSON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM AT WEST TEXAS AND
SOUTHEASTERN NEW MEXICO WEDNESDAY. THIS SYSTEM HAS THE POTENTIAL
TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...
LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM
SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS
SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN YOUR AREA. SPOTTER ACTIVATION MAY BE REQUESTED SOUTH AND
WEST OF THE PECOS RIVER BY MID MORNING...AND ACROSS THE REMAINDER
OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS
CONCERNING THIS POTENTIALLY DANGEROUS SEVERE WEATHER AND FLASH
FLOOD THREAT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 29, 2:21 AM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
221 AM CDT SUN APR 29 2007

TXZ079-080-290815-
PRESIDIO VALLEY-MARFA PLATEAU-
221 AM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN PRESIDIO COUNTY.

A STRONG THUNDERSTORM WILL CROSS THE RIO GRANDE RIVER INTO
SOUTHWESTERN PRESIDIO COUNTY THROUGH 315 AM CDT. AT 215 AM
CDT...THIS STORM WAS LOCATED 10 MILES SOUTH OF RUIDOSA...OR ABOUT 17
MILES SOUTH OF CANDELARIA...AND WAS MOVING NORTH AT 20 MPH.

THIS STORM WILL CROSS RIVER ROAD 170 NEAR RUIDOSA BY 230 AM
CDT...AND WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS
OF 50 MPH...HAIL...VERY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SAFE SHELTER INSIDE A
STURDY STRUCTURE. MONITOR LOCAL MEDIA OUTLETS FOR ADDITIONAL
STATEMENTS OR WARNINGS FROM THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.
Special weather statement, Apr 29, 3:37 AM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 AM CDT SUN APR 29 2007

TXZ079>081-290930-
PRESIDIO VALLEY-BIG BEND AREA-MARFA PLATEAU-
337 AM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN PRESIDIO AND
SOUTHWESTERN BREWSTER COUNTIES.

A STRONG THUNDERSTORM WILL MOVE INTO LAJITAS BETWEEN 345 AND 355 AM
CDT. AT 336 AM CDT...THIS STORM WAS LOCATED 6 MILES SOUTH OF
LAJITAS...AND WAS MOVING NORTH AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AROUND 50
MPH...DIME SIZE HAIL...VERY HEAVY RAIN...AND FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES.

RESIDENTS IN THE COMMUNITY OF LAJITAS SHOULD SEEK SAFE SHELTER
INDOORS UNTIL THE STORM HAS PASSED.

CONTINUE TO MONITOR LOCAL MEDIA OUTLETS FOR ADDITIONAL STATEMENTS OR
WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
Special weather statement, Apr 29, 3:46 AM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
346 AM CDT SUN APR 29 2007

TXZ079-080-290945-
PRESIDIO VALLEY-MARFA PLATEAU-
346 AM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN PRESIDIO COUNTY.

A STRONG THUNDERSTORM WILL AFFECT THE COMMUNITY OF PRESIDIO...AND
AREAS NORTHWEST OF PRESIDIO ALONG RIVER ROAD 170 THROUGH 415 AM CDT.
AT 341 AM CDT...THE STRONGEST PART OF THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF PRESIDIO...AND WAS MOVING NORTH AT 30 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AROUND 50
MPH...PEA TO DIME SIZE HAIL...VERY HEAVY RAIN...AND FREQUENT CLOUD
TO GROUND LIGHTNING STRIKES.

RESIDENTS IN THE COMMUNITY OF PRESIDIO SHOULD SEEK SAFE SHELTER
UNTIL THE STORM HAS PASSED.

CONTINUE TO MONITOR LOCAL MEDIA OUTLETS FOR ADDITIONAL STATEMENTS OR
WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
Special weather statement, Apr 29, 5:20 AM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 AM CDT SUN APR 29 2007

TXZ082-291115-
TERRELL-
520 AM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR TERRELL COUNTY.

STRONG THUNDERSTORMS WILL MOVE NORTHWARD ACROSS TERRELL COUNTY
THROUGH 615 AM CDT. AT 515 AM CDT...STRONG THUNDERSTORMS EXTENDED
FROM 7 MILES SOUTHWEST OF DRYDEN...TO 13 MILES EAST OF DRYDEN. THE
STORMS ARE MOVING NORTH AT 30 MPH.

THESE STORMS WILL AFFECT DRYDEN...U.S. HIGHWAY 90 ALONG AND EAST OF
DRYDEN...AND STATE HIGHWAY 349 NORTH OF DRYDEN.

THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AROUND
50 MPH...HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND
VERY HEAVY RAIN.

RESIDENTS IN THE COMMUNITY OF DRYDEN SHOULD SEEK SAFE SHELTERS
INDOORS.

CONTINUE TO MONITOR LOCAL MEDIA OUTLETS FOR ADDITIONAL STATEMENTS OR
WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:15 PM CDTSevere Thunderstorm WarningMAFBrewster60 min
Apr 28, 8:30 PM CDTFlash Flood WarningMAFBrewster3 hr
Apr 29, 4:28 AM CDTSevere Thunderstorm WarningMAFBrewster62 min
Apr 29, 4:47 AM CDTFlash Flood WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more23 hr
Apr 29, 5:37 AM CDTFlash Flood WarningMAFBrewster3 hr
Apr 29, 5:56 AM CDTSevere Thunderstorm WarningMAFBrewster64 min
Apr 29, 10:04 AM CDTFlash Flood WarningMAFPecos3 hr
Apr 29, 11:29 AM CDTSevere Thunderstorm WarningMAFJeff Davis61 min
Apr 29, 11:49 AM CDTTornado WarningMAFJeff Davis56 min
Apr 29, 12:25 PM CDTSevere Thunderstorm WarningMAFUpton35 min
Apr 29, 12:35 PM CDTSevere Thunderstorm WarningMAFCulberson55 min
Apr 29, 12:43 PM CDTTornado WarningMAFJeff Davis, Reeves62 min
Apr 29, 12:51 PM CDTSevere Thunderstorm WarningMAFJeff Davis54 min
Apr 29, 1:00 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland60 min
Apr 29, 1:30 PM CDTSevere Thunderstorm WarningMAFWard60 min
Apr 29, 1:34 PM CDTSevere Thunderstorm WarningMAFCulberson56 min
Apr 29, 1:37 PM CDTTornado WarningMAFReeves53 min
Apr 29, 1:50 PM CDTFlash Flood WarningMAFCrane, Pecos, Ward3 hr
Apr 29, 1:57 PM CDTSevere Thunderstorm WarningMAFHoward63 min
Apr 29, 2:01 PM CDTFlash Flood WarningMAFCulberson, Jeff Davis3 hr
Apr 29, 2:10 PM CDTSevere Thunderstorm WarningMAFBrewster44 min
Apr 29, 2:23 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis67 min
Apr 29, 2:48 PM CDTFlash Flood WarningMAFEctor4 hr
Apr 29, 2:50 PM CDTSevere Thunderstorm WarningMAFReeves55 min
Apr 29, 3:31 PM CDTSevere Thunderstorm WarningMAFReeves59 min
Apr 29, 3:38 PM CDTSevere Thunderstorm WarningMAFReeves67 min
Apr 29, 4:00 PM CDTSevere Thunderstorm WarningMAFCrane60 min
Apr 29, 4:03 PM CDTSevere Thunderstorm WarningMAFPecos57 min
Apr 29, 4:14 PM CDTSevere Thunderstorm WarningMAFEctor61 min
Apr 29, 4:40 PM CDTSevere Thunderstorm WarningMAFReeves65 min
Apr 29, 4:44 PM CDTTornado WarningMAFPecos61 min
Apr 29, 5:07 PM CDTFlash Flood WarningMAFMidland3 hr
Apr 29, 5:16 PM CDTSevere Thunderstorm WarningMAFMidland59 min
Apr 29, 5:24 PM CDTTornado WarningMAFPecos66 min
Apr 29, 5:32 PM CDTFlash Flood WarningMAFPecos4 hr
Apr 29, 5:36 PM CDTSevere Thunderstorm WarningMAFGlasscock54 min
Apr 29, 5:58 PM CDTTornado WarningMAFPecos47 min
Apr 29, 6:05 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
Apr 29, 6:19 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos56 min
Apr 29, 6:21 PM CDTSevere Thunderstorm WarningMAFUpton24 min
Apr 29, 6:29 PM CDTSevere Thunderstorm WarningMAFHoward61 min
Apr 29, 6:50 PM CDTTornado WarningMAFCrane, Pecos55 min
Apr 29, 6:56 PM CDTFlash Flood WarningMAFEctor5 hr
Apr 29, 6:59 PM CDTSevere Thunderstorm WarningMAFGlasscock46 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.